# SDR CA001212018

- Difficulty date: November 24, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Piper PA-34-200T
- Aircraft time: 3,485 hours
- Engine: Cont TSIO360EB
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Nut
- Part number: 404532V
- Condition: Cracked
- Location: Longeron
- Part time: 3,520 hours
- Component: Nut, Piper, PA34200T
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THREE NUTS USED TO ATTACH THE LOWER END OF THE MAIN WING LONGERON TO THE INTERIOR LONGERON WERE FOUND CRACKED.ACCORDING TO A PIPER REP FOR API, THE  SAME TYPE OF INSPECTION SHOWN IN PIPER SB 602 WOULD APPLY TO OUR AIRCRAFT. THE PROBLEM IS HOWEVER THAT OUR AIRCRAFT SHOULD NOT HAVE HAD THE FAILURE SINCE ITS SERIAL NUMBER IS NOT INCLUDED IN THE AFFECTED AIRCRAFT LISTED IN THE SB.
